| Model Number |
364902 |
| Medical Device Problem Codes |
Leak/Splash (1354); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd luer-lok¿ access device there was blood leakage or other sample leakage from the device other than the insertion site or needle tip and the hub separated from the device.The leakage event occurred 2 times.The hub separation issue occurred 1 time.The following information was provided by the initial reporter.The customer reported issues of blood leaking from the hub during blood draw x 2 and 1 instance where the hub separated.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: "bd had not received samples or photos for investigation.Therefore, 12 retention samples from bd inventory were evaluated by functional leak testing and torque testing and no issues were observed relating to hub separation or leakage as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure modes hub separation and leakage bd was not able to identify a root cause for the indicated failure mode.".